# SDR SIMA20140318001

- Difficulty date: March 18, 2014
- Submitted: March 19, 2014
- Operation: Air carrier
- Aircraft: N932AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500915
- Aircraft time: 23,778 hours, 19,360 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009120
- Part serial: 2874
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT`S FLASHLIGHT WILL NOT CHARGE UNLESS ITS PUSHED & HELD IN.  R & R FLIGHT ATTENDANT`S FLASHLIGHT ASSEMBLY IAW AMM 33-51-01, OPERATIONS CHECKED GOOD.
